# SDR KBM2003F00002

- Difficulty date: August 23, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 8186
- Condition: Inoperative
- Location: Vhf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO REPORTED TO BE GARBLED.  REPLACED WITH SERVICEABLE RADIO.
